# SDR SWAA2022030134244

- Difficulty date: January 17, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 62,676 hours, 36,716 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER L/E PANEL 621DB HAS AN AREA OF DELAMINATION IN THE L/E / RT WING LOWER L/E PANEL 621DB WITH AN AREA OF DELAMINATION IN THE L/E WAS REPAIRED IAW SRM 51-70-05-2R-6. 57543U 06.FEB.19.
